# SDR USAA2014120200004

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 29,951 hours, 13,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8C & 8D EMER EXIT PATH LIGHTS NOT WORKING.  REPLACED EMER PATH LIGHT ASSEMBLY AT 8C & 8D.
